Survey on Locally Factorial Krull Domains

Alain Bouvier

Publications du Département de mathématiques (Lyon) (1980)

  • Volume: 17, Issue: 1, page 1-33
  • ISSN: 0076-1656

How to cite


Bouvier, Alain. "Survey on Locally Factorial Krull Domains." Publications du Département de mathématiques (Lyon) 17.1 (1980): 1-33. <>.

author = {Bouvier, Alain},
journal = {Publications du Département de mathématiques (Lyon)},
keywords = {Krull domains; Picard group; locally factorial domain},
language = {eng},
number = {1},
pages = {1-33},
publisher = {Université Claude Bernard - Lyon 1},
title = {Survey on Locally Factorial Krull Domains},
url = {},
volume = {17},
year = {1980},

AU - Bouvier, Alain
TI - Survey on Locally Factorial Krull Domains
JO - Publications du Département de mathématiques (Lyon)
PY - 1980
PB - Université Claude Bernard - Lyon 1
VL - 17
IS - 1
SP - 1
EP - 33
LA - eng
KW - Krull domains; Picard group; locally factorial domain
UR -
ER -


  1. [ARB] J.T. Arnold and J.W. Brewer, On flat overrings, ideal transform and generalized transforms on a commutative ring, J. of Algebra18 (1971) , pp. 254-263 Zbl0218.13019MR276215
  2. [A1] D.D. Anderson, Some remarks on the ring R(X)comment. Math. Univ. St. Pauli XXVI2 (1977), pp. 137-140. Zbl0373.13003MR476720
  3. [A2] D.D. Anderson, π -domains, overrings and divisorial ideals. Glasgow Math. J.19 (1978), pp. 199-203. Zbl0379.13011MR485845
  4. [AA] D.D. Anderson and D.F. Anderson, Generalized GCD-domains, to appear. Zbl0434.13001
  5. [AAJ] D.D. Anderson, D.F. Anderson and E.W. Johnson, Some ideal-theoretic conditions on a neotherian ring, to appear. Zbl0467.13013
  6. [AM] D.D. Anderson and J. Matijevic, Graded π -rings, Can. J. Math.XXXI, No. 3 (1979), pp. 449-457. Zbl0417.13012MR536355
  7. [BEO] M.C. Beltrametti and F.L. Odetti, On the projectively almost-factorial varieties, Ann. Math. Pura e Applicadia113 (1977) , pp. 255-263. Zbl0358.14025MR460324
  8. [B] N. Bourbaki, Algèbre commutative, Chap. 1 à 7Hermann. Zbl0205.34302
  9. [BO1 ] A. Bouvier, Sur les ideaux premiers de hauteur 1 d'un anneau de Krull, C. R. Acad. Sc. Paris284 A (1977) , pp. 727-729. Zbl0343.13006MR432628
  10. [BO2] A. Bouvier, Quatre exposés sur les anneaux de Krull, Instituto de Matematica, Roma (1977). 
  11. [BG] A. Bouvier et G. Germain, Anneaux de Krull 1. Notions de base (1977) UER de Math, Université Lyon 1, Villeurbanne, France. 
  12. [BG] A. Bouvier et G. Germain, Anneaux de Krull 2. Normalité (1979) UER de Math, Université Lyon 1, Villeurbanne, France. 
  13. [C] L. Claborn, Every abelian group is a class group, Pac. J. Math.18 (1966), pp. 219-222. Zbl0166.30602MR195889
  14. [EH] P. Eakin and W. Heinzer, More non euclidean PID's and Dedekind domains with prescribed class group, Proc. Amer. Math. Soc.40-1 (1973) pp. 66-68. Zbl0271.13008MR319975
  15. [F] R. Fossum, The divisor class group of a Krull domain, Springer Verlag Band 74 (1973). Zbl0256.13001MR382254
  16. [GI] R. Gilmer, Multiplicative ideal theory, Marcel Dekker (1972). Zbl0248.13001MR427289
  17. [GR] S. Greco, Singli ideale frazionari invertibili, Rend Sem. Math. Univ. Padova36 (1966), pp. 315-333. Zbl0144.02801MR201461
  18. [GS] S. Greco and P. Salmon, Topics in m-adic topologies, Springer Verlag (1971). Zbl0205.34501MR282956
  19. [K] I. Kaplansky, Commutative Rings, The University of Chicago Press, 2nd édition (1976). Zbl0296.13001MR345945
  20. [L] K. Levitz, A characterization of general ZPI-rings, Proc. Amer. Math. Soc32 (1972), pp. 376-380II Pacific J. Math.42 (1972), pp. 147-151. Zbl0212.38401
  21. [M] P. Maroscia, Andelli Semifattoriali e varietá intersezioni complete. 
  22. [MA] J. Matijevic, Three local conditions on a graded ring. Trans. Amer. Math. Soc.205 (1975), pp. 275-284. Zbl0308.13024MR384776
  23. [MT1] E. Matlis, Reflexive domains, J. of Algebra8 (1968), pp. 1-33. Zbl0191.32301MR220713
  24. [MT2] E. Matlis, Torsion-free modules, Chicago Lectures in Math., The University of Chicago Press (1972). Zbl0298.13001MR344237
  25. [Mc] S. McAdam and D.E. Rush, Schreeier Rings, Bull. London Math. Soc.10 (1978), pp. 77-80. Zbl0378.13003MR476723
  26. [RI] F. Richman, Generalized quotient rings, Proc. AMS16 (1965) , pp. 796-799. Zbl0145.27406MR181653
  27. [RU] D.E. Rush, Pic(R) and the R-flatness of R[x]/I, J. of Pure and Applied Alg.14 (1979), pp. 307-310. Zbl0442.13009MR533429
  28. [T] G. Tamone, Su una condizione di fattorialita debole e l'annullamento del gruppo di Picard, Ann. Math. pura ed App.CXII (1977), pp. 285-304. Zbl0349.13007MR435059
  29. [TA] H.T. Tang, Gauss lemma, Proc. Amer. Math. Soc.35 (1972) , pp. 372-376 Zbl0266.13007MR302638
  30. [Z] M. Zafrullah, On a result of Gilmer, J. London Math. Soc. (i) 16 (1977), pp. 19-20. Zbl0402.13015MR466119

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.